- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:69 Issue:1
- Generalized Hermite-Hadamard type inequalities for products of co-ordinated convex functions
Generalized Hermite-Hadamard type inequalities for products of co-ordinated convex functions
Authors : Hüseyin BUDAK, Tuba TUNÇ
Pages : 863-879
Doi:10.31801/cfsuasmas.600814
View : 8 | Download : 9
Publication Date : 2020-06-30
Article Type : Research Paper
Abstract :In this paper, we think products of two co-ordinated convex functions for the Hermite-Hadamard type inequalities. Using these functions we obtained Hermite-Hadamard type inequalities which are generalizations of some results given in earlier works.Keywords : Hermite Hadamard`s inequalities, co ordinated convex